Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 48-53
DOI: 10.12691/tjant-1-1-10
Open AccessSpecial Issue

On Interval Valued Generalized Difference Classes Defined by Orlicz Function

Ayhan Esi1 and Bipan Hazarika2,

1Department of Mathematics, Faculty of Science and Art, Adiyaman University, Adiyaman, Turkey

2Department of Mathematics, Gandhi University, Rono Hills, Arunachal Pradesh, India

Pub. Date: November 21, 2013

Cite this paper:
Ayhan Esi and Bipan Hazarika. On Interval Valued Generalized Difference Classes Defined by Orlicz Function. Turkish Journal of Analysis and Number Theory. 2013; 1(1):48-53. doi: 10.12691/tjant-1-1-10

Abstract

In this paper, using the difference operator and Orlicz functions, we introduce and examine some generalized difference sequence spaces of interval numbers. We prove completeness properties of these spaces. Further, we investigate some inclusion relations related to these spaces.

Keywords:
Keywords: sequence space interval numbers difference sequence completeness

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Y. Altin, M. Et and B.C. Tripathy, The sequence space |Np|(M,r,q,s) on seminormed spaces, Applied Mathematics and Computation, 154(2004), 423-430.
 
[2]  Kuo-Ping Chiao, Fundamental properties of interval vector max-norm, Tamsui Oxford Journal of Mathematics, 18(2)(2002), 219-233.
 
[3]  P.S. Dwyer, Linear Computation, New York, Wiley, 1951.
 
[4]  P.S. Dwyer, Errors of matrix computation, simultaneous equations and eigen-values, National Bureu of Standarts, Applied Mathematics Series, 29 (1953), 49-58.
 
[5]  A. Esi, λ-sequence spaces of interval numbers, (submitted).
 
[6]  A. Esi, Strongly almost λ-convergence and statistically almost λ-convergence of interval numbers, Scientia Magna, 7(2) (2011), 117-122.
 
[7]  A. Esi, A new class of interval numbers, Journal of Qafqaz University, 31 (2011), 98-102.
 
[8]  A. Esi, Lacunary sequence spaces of interval numbers, Thai Journal of Mathematics, 10(2) (2012) 445-451.
 
[9]  M. Et, R. Çolak, On generalized di¤erence sequence spaces, Soochow J. Math., 21 (4) (1995), 377-386.
 
[10]  P.S. Fischer, Automatic propagated and round-off error analysis, paper presented at the 13th National Meeting of the Association of Computing Machinary, June 1958.
 
[11]  B. Hazarika, On λ-ideal convergent interval valued difference classes defined by Musielak-Orlicz function, Acta Mathematica Vietnamica, (Accepted for publications).
 
[12]  H. Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(2)(1981), 169-176.
 
[13]  M.A. Krasnoselski and Y.B. Rutickii, Convex function and Orlicz spaces, Groningen, Nederland, 1961.
 
[14]  S. Markov, Quasilinear spaces and their relation to vector spaces, Electronic Journal on Math-ematics of Computation, 2(1)(2005).
 
[15]  R.E. Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, 1959.
 
[16]  R.E. Moore and C.T. Yang, Interval Analysis I, LMSD-285875, Lockheed Missiles and Space Company, 1962.
 
[17]  R.E. Moore and C.T. Yang, Theory of an interval algebra and its application to numeric analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, 1958.
 
[18]  H. Nakano, Concave modulars, J. Math.Soc.Japan, 5(1953), 29-49.
 
[19]  W.H. Ruckle, FK-spaces in which the sequence of coordinate vectors is bounded, Canad.J.Math.,25(1973), 973-978.
 
[20]  M.¸ Sengönül and A. Eryilmaz, On the sequence spaces of interval numbers, Thai Journal of Mathematics, 8(3)(2010), 503-510.
 
[21]  B.C. Tripathy and S. Mahanta, On a class of generalized lacunary difference sequence spaces defined by Orlicz functions, Acta Mathematica Applicata Sinica, 20(2)(2004), 231-238.
 
[22]  B.C. Tripathy, Y. Altin and M. Et, Generalized di¤erence sequence spaces on seminormed spaces defined by Orlicz functions, Mathematica Slovaca, 58(3)(2008), 315-324.
 
[23]  B.C. Tripathy and B. Sarma, Double sequence spaces of fuzzy numbers defined by Orlicz function, Acta Mathematica Scientia, 31B(1)(2011), 134-140.